‘‘Lozenge’’ contour plots in scattering from polymer networks

Read, D.J. and McLeish, T.C.B. (1997) ‘‘Lozenge’’ contour plots in scattering from polymer networks. Physical Review Letters, 79 (1). pp. 87-90. ISSN 0031-9007



  • Read, D.J.
  • McLeish, T.C.B.
Copyright, Publisher and Additional Information: © 1997 The American Physical Society. Reproduced in accordance with the publisher's self-archiving policy.
  • Published: July 1997
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds)
Depositing User: Repository Officer
Date Deposited: 16 Aug 2006
Last Modified: 24 Oct 2016 21:17
Published Version: http://link.aps.org/abstract/PRL/v79/p87
Status: Published
Publisher: American Physical Society
Refereed: Yes
Identification Number: https://doi.org/10.1103/PhysRevLett.79.87

Share / Export